# SDR AALA20050490

- Difficulty date: July 30, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N244AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49256
- System (JASC): 4990 · APU Oil System
- Part: Oil Tank
- Condition: Leaking
- Location: Apu
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

RIGHT AIR CONDITION SUPPLY TEMPERATURE HIGH.  CAUTION LIGHT ON TAKEOFF.  FLIGHT ATTENDANT REPORTED BLUE COLOR SMOKE IN CABIN.  TURNED OFF RIGHT PACK.  LANDED SAT WITHOUT INCIDENT.  FOUND OIL LEAK IN APU OIL TANK WITH APU OPERATING.  REPLACED APU DUE TO OIL LEAK AND OIL INGESTION.  REPLACED RIGHT AIR CONDITION SUPPLY TEMPERATURE SENSOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.
